Every covering of a compact Riemann surface of genus greater than one carries a nontrivial$L$^{2}harmonic differential

Jozef Dodziuk Queens College, City University of New York

TBD mathscidoc:1701.331637

Acta Mathematica, 152, (1), 49-56, 1982.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 124 downloads ] [ 0 comments ]
@inproceedings{jozef1982every,
  title={Every covering of a compact Riemann surface of genus greater than one carries a nontrivial$L$^{2}harmonic differential},
  author={Jozef Dodziuk},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301140501346},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={49-56},
  year={1982},
}
Jozef Dodziuk. Every covering of a compact Riemann surface of genus greater than one carries a nontrivial$L$^{2}harmonic differential. 1982. Vol. 152. In Acta Mathematica. pp.49-56. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301140501346.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved